Poststeroid panniculitis in an adult

Tae Seok Oh, Yoo Sang Baek, Won Ung Shin, Young Soo Heo, Soo Bin Son, Yong Ju Kim, Hae Jun Song, Chil Hwan Oh

Research output: Contribution to journalArticle

Abstract

Poststeroid panniculitis is a very rare complication of corticosteroid therapy, and this is characterized by firm subcutaneous nodules on the cheek, neck or upper trunk within days or weeks following rapid systemic steroid tapering or cessation in childhood. It can be identified by the clinical features and a history of using steroid, and if necessary, with a biopsy. There have been just 2 reported cases in adulthood, one was an autopsy case of a 28-year woman and another was a 60-year-old man after massive administration of corticosteroids for congestive heart failure. Herein, we report a case of panniculitis accompanied by Cushing's syndrome in an adult after long-term misuse of systemic steroid for rosacea.

Original languageEnglish
Pages (from-to)1100-1103
Number of pages4
JournalKorean Journal of Dermatology
Volume48
Issue number12
Publication statusPublished - 2010 Dec 1

Fingerprint

Panniculitis
Steroids
Adrenal Cortex Hormones
Rosacea
Cushing Syndrome
Cheek
Autopsy
Neck
Heart Failure
Biopsy
Therapeutics

Keywords

  • Adult
  • Corticosteroid
  • Panniculitis

ASJC Scopus subject areas

  • Dermatology

Cite this

Oh, T. S., Baek, Y. S., Shin, W. U., Heo, Y. S., Son, S. B., Kim, Y. J., ... Oh, C. H. (2010). Poststeroid panniculitis in an adult. Korean Journal of Dermatology, 48(12), 1100-1103.

Poststeroid panniculitis in an adult. / Oh, Tae Seok; Baek, Yoo Sang; Shin, Won Ung; Heo, Young Soo; Son, Soo Bin; Kim, Yong Ju; Song, Hae Jun; Oh, Chil Hwan.

In: Korean Journal of Dermatology, Vol. 48, No. 12, 01.12.2010, p. 1100-1103.

Research output: Contribution to journalArticle

Oh, TS, Baek, YS, Shin, WU, Heo, YS, Son, SB, Kim, YJ, Song, HJ & Oh, CH 2010, 'Poststeroid panniculitis in an adult', Korean Journal of Dermatology, vol. 48, no. 12, pp. 1100-1103.
Oh TS, Baek YS, Shin WU, Heo YS, Son SB, Kim YJ et al. Poststeroid panniculitis in an adult. Korean Journal of Dermatology. 2010 Dec 1;48(12):1100-1103.
Oh, Tae Seok ; Baek, Yoo Sang ; Shin, Won Ung ; Heo, Young Soo ; Son, Soo Bin ; Kim, Yong Ju ; Song, Hae Jun ; Oh, Chil Hwan. / Poststeroid panniculitis in an adult. In: Korean Journal of Dermatology. 2010 ; Vol. 48, No. 12. pp. 1100-1103.
@article{0ac2f591a9804c1d84b643c89b5262b9,
title = "Poststeroid panniculitis in an adult",
abstract = "Poststeroid panniculitis is a very rare complication of corticosteroid therapy, and this is characterized by firm subcutaneous nodules on the cheek, neck or upper trunk within days or weeks following rapid systemic steroid tapering or cessation in childhood. It can be identified by the clinical features and a history of using steroid, and if necessary, with a biopsy. There have been just 2 reported cases in adulthood, one was an autopsy case of a 28-year woman and another was a 60-year-old man after massive administration of corticosteroids for congestive heart failure. Herein, we report a case of panniculitis accompanied by Cushing's syndrome in an adult after long-term misuse of systemic steroid for rosacea.",
keywords = "Adult, Corticosteroid, Panniculitis",
author = "Oh, {Tae Seok} and Baek, {Yoo Sang} and Shin, {Won Ung} and Heo, {Young Soo} and Son, {Soo Bin} and Kim, {Yong Ju} and Song, {Hae Jun} and Oh, {Chil Hwan}",
year = "2010",
month = "12",
day = "1",
language = "English",
volume = "48",
pages = "1100--1103",
journal = "Korean Journal of Dermatology",
issn = "0494-4739",
publisher = "Korean Dermatological Association",
number = "12",

}

TY - JOUR

T1 - Poststeroid panniculitis in an adult

AU - Oh, Tae Seok

AU - Baek, Yoo Sang

AU - Shin, Won Ung

AU - Heo, Young Soo

AU - Son, Soo Bin

AU - Kim, Yong Ju

AU - Song, Hae Jun

AU - Oh, Chil Hwan

PY - 2010/12/1

Y1 - 2010/12/1

N2 - Poststeroid panniculitis is a very rare complication of corticosteroid therapy, and this is characterized by firm subcutaneous nodules on the cheek, neck or upper trunk within days or weeks following rapid systemic steroid tapering or cessation in childhood. It can be identified by the clinical features and a history of using steroid, and if necessary, with a biopsy. There have been just 2 reported cases in adulthood, one was an autopsy case of a 28-year woman and another was a 60-year-old man after massive administration of corticosteroids for congestive heart failure. Herein, we report a case of panniculitis accompanied by Cushing's syndrome in an adult after long-term misuse of systemic steroid for rosacea.

AB - Poststeroid panniculitis is a very rare complication of corticosteroid therapy, and this is characterized by firm subcutaneous nodules on the cheek, neck or upper trunk within days or weeks following rapid systemic steroid tapering or cessation in childhood. It can be identified by the clinical features and a history of using steroid, and if necessary, with a biopsy. There have been just 2 reported cases in adulthood, one was an autopsy case of a 28-year woman and another was a 60-year-old man after massive administration of corticosteroids for congestive heart failure. Herein, we report a case of panniculitis accompanied by Cushing's syndrome in an adult after long-term misuse of systemic steroid for rosacea.

KW - Adult

KW - Corticosteroid

KW - Panniculitis

UR - http://www.scopus.com/inward/record.url?scp=79960914857&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=79960914857&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:79960914857

VL - 48

SP - 1100

EP - 1103

JO - Korean Journal of Dermatology

JF - Korean Journal of Dermatology

SN - 0494-4739

IS - 12

ER -